Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2007 | Journal Article | LibreCat-ID: 16612
Grüne, L., & Junge, O. (2007). Global Optimal Control of Perturbed Systems. Journal of Optimization Theory and Applications, 411–429. https://doi.org/10.1007/s10957-007-9312-z
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 16648
Padberg, K., Hauff, T., Jenko, F., & Junge, O. (2007). Lagrangian structures and transport in turbulent magnetized plasmas. New Journal of Physics, 400–400. https://doi.org/10.1088/1367-2630/9/11/400
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 16618
Junge, O., & Ober-Blobaum, S. (2006). Optimal Reconfiguration of Formation Flying Satellites. In Proceedings of the 44th IEEE Conference on Decision and Control. https://doi.org/10.1109/cdc.2005.1582132
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 16632
Mehta, P. G., Hessel-von Molo, M., & Dellnitz, M. (2006). Symmetry of attractors and the Perron-Frobenius operator. Journal of Difference Equations and Applications, 1147–1178. https://doi.org/10.1080/10236190601045788
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 16671
Sertl, S., & Dellnitz, M. (2006). Global Optimization using a Dynamical Systems Approach. Journal of Global Optimization, 569–587. https://doi.org/10.1007/s10898-005-4384-5
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 16626
Knoke, T., Romaus, C., Bocker, J., Dell’Aere, A., & Witting, K. (2006). Energy Management for an Onboard Storage System Based on Multi-Objective Optimization. In IECON 2006 - 32nd Annual Conference on IEEE Industrial Electronics. https://doi.org/10.1109/iecon.2006.347705
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 16621
Junge, O., Marsden, J. E., & Ober-Blobaum, S. (2006). Optimal Reconfiguration of Formation Flying Spacecraft ---a Decentralized Approach. In Proceedings of the 45th IEEE Conference on Decision and Control. https://doi.org/10.1109/cdc.2006.376977
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 16641
Monien, B., & Preis, R. (2006). Upper bounds on the Bisection Width of 3- and 4-regular Graphs. Journal of Discrete Algorithms, 475–498. https://doi.org/10.1016/j.jda.2005.12.009
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 16560
Dellnitz, M., Junge, O., Post, M., & Thiere, B. (2006). On target for Venus – set oriented computation of energy efficient low thrust trajectories. Celestial Mechanics and Dynamical Astronomy, 357–370. https://doi.org/10.1007/s10569-006-9008-y
LibreCat | DOI
 

2006 | Book Chapter | LibreCat-ID: 16539
Dellnitz, M., & Junge, O. (2006). Set Oriented Numerical Methods in Space Mission Design. In Elsevier Astrodynamics Series. https://doi.org/10.1016/s1874-9305(07)80007-0
LibreCat | DOI
 

2006 | Book Chapter | LibreCat-ID: 16559
Dellnitz, M., Molo, M. H., Metzner, P., Preis, R., & Schütte, C. (2006). Graph Algorithms for Dynamical Systems. In Analysis, Modeling and Simulation of Multiscale Problems. https://doi.org/10.1007/3-540-35657-6_23
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 16674
Thiere, B. (2006). Return Time Dynamics as a Tool for Finding Almost Invariant Sets. Annals of the New York Academy of Sciences, 44–54. https://doi.org/10.1196/annals.1370.027
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 16528
Dell’Aere, A. (2006). Multi-Objective Optimization in Self-Optimizing Systems. In IECON 2006 - 32nd Annual Conference on IEEE Industrial Electronics. https://doi.org/10.1109/iecon.2006.348080
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16613
Grüne, L., & Junge, O. (2005). A set oriented approach to optimal feedback stabilization. Systems & Control Letters, 169–180. https://doi.org/10.1016/j.sysconle.2004.08.005
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16525
Day, S., Junge, O., & Mischaikow, K. (2005). Towards Automated Chaos Verification. In EQUADIFF 2003. https://doi.org/10.1142/9789812702067_0014
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16684
Dellnitz, M., Sch�tze, O., & Hestermeyer, T. (2005). Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications, 113–136. https://doi.org/10.1007/s10957-004-6468-7
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Dellnitz, M., Junge, O., Koon, W. S., Lekien, F., Lo, M. W., Marsden, J. E., … Thiere, B. (2005). Transport in Dynamical Astronomy and Multibody Problems. International Journal of Bifurcation and Chaos, 699–727. https://doi.org/10.1142/s0218127405012545
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
Krauskopf, B., Osinga, H. M., Doedel, E. J., Henderson, M. E., Guckenheimer, J., Vladimirsky, A., … Junge, O. (2005). A Survey of Methods for Computing (un)stable Manifolds of Vector Fields. International Journal of Bifurcation and Chaos, 763–791. https://doi.org/10.1142/s0218127405012533
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Dellnitz, M., Junge, O., Lo, M. W., Marsden, J. E., Padberg, K., Preis, R., … Thiere, B. (2005). Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region. Physical Review Letters. https://doi.org/10.1103/physrevlett.94.231102
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Krishnamurthy, A., & Preis, R. (2005). Satellite Formation, a Mobile Sensor Network in Space. In 19th IEEE International Parallel and Distributed Processing Symposium. https://doi.org/10.1109/ipdps.2005.387
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Li, R., Pottharst, A., Frohieke, N., Becker, J., Witting, K., Dellnitz, M., … Feldmann, R. (2005). Design and implementation of a hybrid energy supply system for railway vehicles. In Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005. https://doi.org/10.1109/apec.2005.1452979
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16500
Chaudhuri, I., Sertl, S., Hajnal, Z., Dellnitz, M., & Frauenheim, T. (2004). Global optimization of silicon nanoclusters. Applied Surface Science, 108–113. https://doi.org/10.1016/j.apsusc.2003.11.007
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
Junge, O., Marsden, J. E., & Mezic, I. (2004). Uncertainty in the dynamics of conservative maps. In 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601). https://doi.org/10.1109/cdc.2004.1430379
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Elsässer, R., Monien, B., Preis, R., & Frommer, A. (2004). Optimal Diffusion Schemes and Load Balancing on Product Graphs. Parallel Processing Letters, 61–73. https://doi.org/10.1142/s0129626404001714
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
Junge, O., & Osinga, H. M. (2004). A set oriented approach to global optimal control. ESAIM: Control, Optimisation and Calculus of Variations, 259–270. https://doi.org/10.1051/cocv:2004006
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
Bezrukov, S., Elsässer, R., Monien, B., Preis, R., & Tillich, J.-P. (2004). New spectral lower bounds on the bisection width of graphs. Theoretical Computer Science, 155–174. https://doi.org/10.1016/j.tcs.2004.03.059
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
Day, S., Junge, O., & Mischaikow, K. (2004). A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems. SIAM Journal on Applied Dynamical Systems, 117–160. https://doi.org/10.1137/030600210
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Dellnitz, M., & Preis, R. (2003). Congestion and Almost Invariant Sets in Dynamical Systems. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-45084-x_8
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Aston, P. J., & Dellnitz, M. (2003). Computation of the dominant Lyapunov exponent via spatial integration using matrix norms. Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, 2933–2955. https://doi.org/10.1098/rspa.2003.1143
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
Schütze, O. (2003). A New Data Structure for the Nondominance Problem in Multi-objective Optimization. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-36970-8_36
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Schütze, O., Mostaghim, S., Dellnitz, M., & Teich, J. (2003). Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-36970-8_9
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Froyland, G., & Dellnitz, M. (2003). Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles. SIAM Journal on Scientific Computing, 1839–1863. https://doi.org/10.1137/s106482750238911x
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Elsässer, R., Monien, B., & Preis, R. (2002). Diffusion Schemes for Load Balancing on Heterogeneous Networks. Theory of Computing Systems, 305–320. https://doi.org/10.1007/s00224-002-1056-4
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Dellnitz, M. (2002). Finding zeros by multilevel subdivision techniques. IMA Journal of Numerical Analysis, 167–185. https://doi.org/10.1093/imanum/22.2.167
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Dellnitz, M., & Junge, O. (2002). Set Oriented Numerical Methods for Dynamical Systems. In Handbook of Dynamical Systems. https://doi.org/10.1016/s1874-575x(02)80026-1
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Froyland, G. (2001). Extracting Dynamical Behavior via Markov Models. In Nonlinear Dynamics and Statistics. Boston, MA. https://doi.org/10.1007/978-1-4612-0177-9_12
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Froyland, G., Junge, O., & Ochs, G. (2001). Rigorous computation of topological entropy with respect to a finite partition. Physica D: Nonlinear Phenomena, 68–84. https://doi.org/10.1016/s0167-2789(01)00216-0
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
Dellnitz, M., Froyland, G., & Junge, O. (2001). The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems. In Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems. Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-56589-2_7
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
Junge, O. (2001). An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence. Dynamical Systems, 213–222. https://doi.org/10.1080/14689360109696233
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
Aston, P. J., & Dellnitz, M. (2000). The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms. In Equadiff 99. https://doi.org/10.1142/9789812792617_0196
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, M., Froyland, G., & Sertl, S. (2000). A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator. In Equadiff 99. https://doi.org/10.1142/9789812792617_0199
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, O. (2000). Rigorous discretization of subdivision techniques. In Equadiff 99. https://doi.org/10.1142/9789812792617_0178
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, M., Junge, O., Rumpf, M., & Strzodka, R. (2000). The computation of an unstable invariant set inside a cylinder containing a knotted flow. In Equadiff 99 (pp. 1053--1059). https://doi.org/10.1142/9789812792617_0204
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, M., Froyland, G., & Sertl, S. (2000). On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity, 1171–1188. https://doi.org/10.1088/0951-7715/13/4/310
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, M., & Junge, O. (1999). On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis, 491–515. https://doi.org/10.1137/s0036142996313002
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, D., Dellnitz, M., Junge, O., Rumpf, M., & Spielberg, M. (1999). Visualizing Complicated Dynamics. Proceedings of Visualization 99.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, P., Dellnitz, M., Junge, O., & Schütte, C. (1999). Computation of Essential Molecular Dynamics by Subdivision Techniques. In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-58360-5_5
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, P. J., & Dellnitz, M. (1999). The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering, 223–237. https://doi.org/10.1016/s0045-7825(98)00196-0
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, M., & Junge, O. (1998). An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science, 63–68. https://doi.org/10.1007/s007910050006
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, M., & Hohmann, A. (1997). A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik, 75, 293–317. https://doi.org/10.1007/s002110050240
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed